MathSciNet Relay Station
MathSciNet bibliographic data
MR2374968 (2009i:30015) 30C45 (30C80)
Shanmugam, T. N.; Sivasubramanian, S.; Darus, M.; Kavitha, S. On sandwich theorems for certain subclasses of non-Bazilevič functions involving Cho-Kim transformation. Complex Var. Elliptic Equ. 52 (2007), no. 10-11, 1017–1028.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement